The 1st time I took Geodon I was unable to wake up. My family told me things I do not recall.Should I stop taking it and tell my Dr? Why would it make me sleep walk?
Geodon causes me to sleep walk & do things I can't remember, should I stop taking it?
- 29 Aug 2011 by hunnichild73
- 7 April 2014
YES please call your doctor immediately. Geodon doesn't seem to be the right choice for you, and you're lucky that you didn't accidentally sleep-drive or fall down a flight of stairs and hurt yourself or others while in this waking-unconscious state.
Just out of curiosity, what was Geodon prescribed for? Psychosis? If it's for Bipolar Disorder, I'd ask your doctor to try other mood stabilizers before ANY anti-psychotic medication (like Zyprexa, Geodon, Risperdal, Saphris, Abilify, etc.). Their side-effects can be dangerous, and there are safer mood-stabilizers out there that might be helpful without the sleep-walking side-effect.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Feb 2010 • 1 answer
Updated 31 Oct 2010 • 2 answers
Updated 5 Oct 2018 • 6 answers
Updated 10 Apr 2011 • 2 answers
Updated 15 Jul 2014 • 1 answer